# SDR MALA020585

- Difficulty date: September 24, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 10,136 hours, 11,278 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Part number: 7253710871
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, MAINTENANCE FOUND AIRSTAIR SLIDE TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED AIRSTAIR SLIDE TRACK IAW SAAB SRM 51.
